Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, pp. 147-151 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Tangent segments in Minkowski planes

Senlin Wu

Faculty of Mathematics, Chemnitz University of Technology, 09107 Chemnitz, Germany

Abstract: A Minkowski plane is Euclidean iff the two tangent segments from any exterior point to the unit circle have the same length.

Keywords: Birkhoff orthogonality, Busemann angular bisector, Glogovskij angular bisector, James orthogonality, Minkowski plane, normed plane, Radon plane

Classification (MSC2000): 52A10, 46B20, 46C99, 51M04

Full text of the article:

Electronic version published on: 26 Feb 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition